Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have stomach pain, inflamed urethra, frequent urination and bleeding tooth. What's wrong?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1679 Questions
I've been having lower stomach pain, inflammed urethra, and frequent urination as well as a feeling like something is stuck in my throat with congestion and head pressure. I also noticed my tooth was bleeding today dont not if that has anything to do with anything. dont know if these are all tied together or what.
Posted Fri, 14 Dec 2012 in Abdominal Pain
Answered by Dr. Ratnakar Kini 3 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

Lower abdominal pain and frequent urination could be due to urinalysis including urine culture sensitivity test may be done. The culture sensitivity test would reveal the organism causing the infection and the antibiotic to which it is sensitive.

Feeling of something stuck in the throat is called globus pharyngeus. It could be due to acid reflux or even a post nasal drip due to sinusitis. Since you have head ache also, sinusitis and post nasal drip could be the possible cause. Drink lot of water and take decongestant medications after consulting with your doctor.
If there is recurrent bleeding from your gums, get it examined by your doctor and you may have to undergo tests like bleeding and clotting time.

All these three are not related to each other.

I hope that answers your question.

If there are no more questions, kindly accept this answer and rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor